Skip to Main content Skip to Navigation
Journal articles

From random partitions to fractional Brownian sheets

Abstract : We propose discrete random-field models that are based on random partitions of $\mathbb{N}^2$. The covariance structure of each random field is determined by the underlying random partition. Functional central limit theorems are established for the proposed models, and fractional Brownian sheets, with full range of Hurst indices, arise in the limit. Our models could be viewed as discrete analogues of fractional Brownian sheets, in the same spirit that the simple random walk is the discrete analogue of the Brownian motion.
Document type :
Journal articles
Complete list of metadata

Cited literature [34 references]  Display  Hide  Download
Contributor : Olivier Durieu Connect in order to contact the contributor
Submitted on : Friday, March 15, 2019 - 4:36:10 PM
Last modification on : Tuesday, January 11, 2022 - 5:56:10 PM
Long-term archiving on: : Monday, June 17, 2019 - 10:08:04 AM


Publisher files allowed on an open archive




Olivier Durieu, Yizao Wang. From random partitions to fractional Brownian sheets. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2019, 25 (2), pp.1412-1450. ⟨10.3150/18-BEJ1025⟩. ⟨hal-01586410v3⟩



Record views


Files downloads